# SDR 9620739935

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- Engine: Pwa JT8D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Bird Strike
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A, E, F

## Discrepancy

AT ROTATION, THE RIGHT ENGINE INGESTED A BIRD CAUSING SEVERE VIBRATION.  CREW SHUT DOWN THE RIGHT ENGINE AND PERFORMED AN AIR TURNBACK LANDING AT MDW.  AFTER LANDING, FIRE PERSONNEL REPORTED FUEL LEAKING FROM THE RIGHT ENGINE.  AS A PRECAUTION, CREW PULLED RIGHT ENGINE FIRE HANDLE AND FIRED ONE BOTTLE.  FUEL LEAK CEASED AND AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE.
